Using cough drops for hoarseness. What do you advise?
User rating for this question
Posted Sun, 1 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, Your symptoms refer to laryngitis, inflammation of larynx (the voice box). It might require some time to recover. I'd advise to: - keep good hygiene of the throat - use air humidifiers - avoid smoking - try to talk less to avoid further irritation - drink plenty of water - I usually recommend tea to my patients (particularly linden tea) - I also recommend warm water gargar to soothe throat, honey and olive oil. If no improvement within another week, I'd advise to consult an ENT specialist. Hope it answered to your inquiries! If you have more questions, feel free to ask them while follow up. I'd be happy to assist you further. Dr.Sejdini
People also viewed
- What causes a hoarse cough
- Lump on anterior vaginal wall
- Fire ant bites and lymph nodes
- Is unusual tiredness or weaknesseye pain a side effect of ditropan?
- Ant bit my eardrum
- Is upper right abdominal or stomach pain a side effect of diflucan?
- Is upper right abdominal or stomach pain a side effect of cefdinir?
- Cough and hoarse voice diabetes
- Swollen salivary glands anphetamines
- Is pale or blue lips, fingernails, or skin a side effect of daypro?
- Using cough drops for hoarseness what do you advise
- Is severe or continuing stomach pain a side effect of indomethacin?
- Cysts on anterior foot
- Persistent cough and hoarseness
- What is the remedy for hoarse throat with hacking cough